# SDR SWAA2022022422894

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,077 hours, 24,222 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E VERTICAL SEAL RETAINER IS CRACKED ABOVE THE #2 PYLON AFT FAIRING / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02
